Research Group of Prof. Dr. M. Griebel
Institute for Numerical Simulation
maximize


@article{Griebel.Kuo.Sloan:2017,
  author = {M. Griebel and F. Y. Kuo and I. H. Sloan},
  title = {{The ANOVA decomposition of a non-smooth function of
		  infinitely many variables can have every term smooth}},
  year = {2017},
  annote = {article},
  journal = {Mathematics of Compuation},
  volume = {86},
  pages = {1855-1876},
  note = {Also available as INS preprint No. 1403},
  inspreprintnum = {1403},
  pdf = {http://wissrech.ins.uni-bonn.de/research/pub/griebel/INSPreprint1403.pdf 1}
}